He does have high blood pressure takes 1 rx for that. But put him on one for edema and the other for enlarged prostate. Wouldn't that be an overdose? What would be the symptoms of an overdose?
Keep in mind that there are many classes of Hypertensive medications. There are diuretics, Alpha Antagonist, Alpha Blockers, Beta Blockers, Calcium Channel Blockers, etc. Keep in mind that over dosing is something that is obvious, the pressure drops, the person may become lightheaded, dizzy, sweating profusely, etc. Your husband probably needed more than one to address the many symptoms that elevated blood pressure can cause. By the way, I'm on six different medications plus a trans dermal patch. Hope this helps.
I take seven different BP meds everyday. It takes different meds to work in different ways, especially if the BP isn't staying down like it needs to. Only his doctor can make that call. He should take whatever was prescribed, exactly as it was prescribed. Any questions about that should be directed to his doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2009 • 3 answers
Posted 7 Jun 2012 • 2 answers
Posted 27 Aug 2012 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Hi I for many years have had BPH has anyone heard of treatment?
Posted 4 Jan 2013 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Have had a enlarged prostate since I was young with only minor?
Posted 9 Oct 2016 • 0 answers